Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 17 > pp. 323-337

Leaky Fields on Microstrip

By L. O. McMillan, N. V. Shuley, and P. W. Davis

Full Article PDF (602 KB)

This article is cited by:
  • Highly Efficient Full-Vectorial Integral Equation Solution for the Bound, Leaky, and Complex Modes of Dielectric Waveguides
    S.V. Boriskina, T.M. Benson, P. Sewell, A.I. Nosich
    IEEE Journal of Selected Topics in Quantum Electronics, Vol. 8, No. 6, 1225, 2002